# SDR UIEA2019010400017

- Difficulty date: January 1, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,559 hours, 20,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 20991
- Condition: Unwanted Deploy
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01 EA INERTIAL ESCAPE REEL DEPLOYED IN THE COCKPIT - 06 REELS STILL AVAILABLE FOR USAGE( TRANSFER TO DMI 105285 PER MEL 25-61-01-01 CAT C MBCB 10JAN19 MPCW PLACARD INSTALLED.   REMOVE AND REPLACED DESCENT DEVICE IAW AMM 25-61-00 THIS CLEARS MDDR 105285 PLACARD REMOVED.  ).
